# SDR C2XA05SH074

- Difficulty date: July 17, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 15,566 hours, 13,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644401
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK LT OMEGA BEAM HAS CORROSION AT VARIOUS AREAS BTW FRM 35-39. MAINTENANCE BLENDED LT OMEGA BEAM BTW FRMS 35-39. FR 38 IS OUT OF LIMIT ALL OTHER FRMS ARE WITH IN LIMITS IAW EMB 145 SRM 53-23-10. REPAIRED L/H OMEGA BEAM AT FRM 38 IAW EMB 145 SRM 53-00-10 SECTION 3 FIGURE 202 SHEET 1.  INSTALLED NUTPLATE IAW EC 5320-01137. THE AIRCRAFT WAS APPROVE FOR RETURN TO SERVICE.
